# SDR DALA2024051705305

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 49,263 hours, 25,872 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Hot
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

SHIP 3151 - ATO - AT 40 KNOTS DUE TO BRAKES HOT ECAM MESSAGE, BRAKE TEMPERATURE HIGH INDICATION ON LEFT SIDE. CORRECTIVE ACTION: COOLED BRAKES, PERFORMED BSCU BITE TEST AND TACHOMETERS TEST. OPS CHECK GOOD. (LP 5292292)
